skin-hair-icon
Temporary tatoo ink stain in skin
Hi I had got a temporary tattoo done on my leg from Goa. However it had some side effects and the skin has got stained and it'd been almost 3 months but the stain has not gone. The entire tattoo design has left a impression and the skin has got stained as if it's a permanent tattoo
138 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

You may need laser treatment. Will have to examine the tattoo. Please visit me for further details. Dr Shaurya Rohatgi, MD
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Better to visit Dermatologist and consult in person regarding your concerns..probably you need to opt for laser treatment for improvement..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Temporary loss of use of legs Silver nitrate skin stain
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.